U.S. doctors online nowAsk doctors free
Frederick, MD
A 19-year-old female asked:

my eye doctor said i'm on the higher side of normal in my charts for glaucoma and i just start taking zoloft (sertraline) should i tell my eye doctor?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Zoloft (sertraline) Effects: I commend you for caring for your EYE Health. Zoloft (sertraline) is a medication for depression and Anxiety. It may have Ocular Side effects –abnormal vision, visual disturbance and rarely glaucoma. Inform your Eye Doctor about use of Zoloft (sertraline). See Psychiatrist for Zoloft (sertraline) benefits and side effects, other medications; and Therapy for stress in your life. Do Breathing and Music Relaxation, Yoga, and Meditation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

KS
A 19-year-old female asked:

I was trimming my pubs with a sciossors & I accidentally cut my lip on the left sid. The skin is hanging of, it a smal cut & it was bleeding a litle but it stopped. Can I put vaseline? Will it heal with it?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Pressure on wound: Put a small bandaid on it and if is still bleeding in the morning then see your doctor.If it is bleeding a lot then go to the er to get it to stop.Cover it with pressure and keep pressure for at least 20 minutes then keep bandaid and slowly remove it gently more pressure should get the bleeding to stop. It will heal but get it checked.
A 35-year-old member asked:

Is it normal to feel nose pain from adenoid removal?

2 doctor answers3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
Yes: Many people feel soreness in the back of their nose for a few days after adenoids ae removed.
A 21-year-old female asked:

My daughter has these bumps that looks like ant bites on her face arms and legs its about 20-30 of them. What its this its been there for a week now?

2 doctor answers4 doctors weighed in
Dr. Prakash Bhoopalam
Pediatrics 43 years experience
Insect bites: It could be any insect bite. See the doctor if it does not clear up in few days. If it is itchy you can try Hydrocortisone cream and Benadryl (diphenhydramine) by mouth.
Reisterstown, MD
A 22-year-old female asked:

What can I take for irritated swollen eyes after allergic reaction?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Treatment options: Try an antihistamine like zyrtec or Claritin and add some eye drops. Zaditor (ketotifen) is very good for allergies. It there is discharge, change in vision or pain then see your doctor.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 15, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.